MAUDE Adverse Event Report: TELEFLEX MEDICAL RUSCH GREENLITE DISP MTL MAC 3; LARYNGOSCOPE, RIGID

TELEFLEX MEDICAL RUSCH GREENLITE DISP MTL MAC 3; LARYNGOSCOPE, RIGID
Model Number IPN915459
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
The report states "there was a lack of light from the blade during the intubation.The light was flickering, there was a false contact.The consequence was a difficult intubation of the patient because the doctor did not see what he was doing.The handle was changed, which did not solve the problem".Additional information received states that the current condition of the patient is deceased, "patient was in state of brain death.Then, went to organs donor procedure".At the time of this report, the customer has not returned our requests for additional information.If further information is received, the complaint file will be updated.
 
Additional Manufacturer Narrative
Qn# (b)(4).N/a.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
The report states "there was a lack of light from the blade during the intubation.The light was flickering, there was a false contact.The consequence was a difficult intubation of the patient because the doctor did not see what he was doing.The handle was changed, which did not solve the problem".Additional information received states that the current condition of the patient is deceased, "patient was in state of brain death.Then, went to organs donor procedure".
 
Additional Manufacturer Narrative
(b)(4).Additional information received 22-may-2023 states the device was not contributory to the death of the patient.The customer reports that the patient desaturation level was 95%.It was also reported that the patient was not brain dead when the procedure began.The device was returned and sent to the manufacturing site for investigation.The manufacturing site reports: "the complaint of light flickering during the use of rusch greenlite mac 3 product is not a confirmed complaint.The customer returned one 004551003 rusch greenlite disp mtl mac 3 blade for investigation.The blade was returned to the site without its original pouch.The visual examination did not reveal any obvious defects or anomalies, as the device appear typical.The device history record for lot code 2106331 was reviewed and no issue that could have contributed to the reported failure was noted.The device was manufactured according to the release specification.The devices were tested for 100% functional testing prior to shipment to the customer.Based on the visual inspection, dimensional inspection and functional testing performed on the returned blade, it was observed that this complaint cannot be confirmed as there is no problem found on the complaint device during functional testing and based on the dimensional inspection results, it was noted that the critical dimension 0.50+0.10 mm (emboss height) meets the manufacturing and design/drawing release specification.The actual result for emboss height was noted to be 0.573 mm.The blade was found fully functional, and the blade was illuminating without any light flickering." other remarks: n/a.Corrected data: n/a.

Brand Name
RUSCH GREENLITE DISP MTL MAC 3
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
TRUPHATEK INTERNATIONAL LTD.
14 benny gaon street
p.o. 8051
netanya 42504 43
IS   4250443
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key16961863
Report Number8030121-2023-00014
Device Sequence Number5580062
Product Code CCW
UDI-Device Identifier14026704711397
UDI-Public14026704711397
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/15/2026
Device Model NumberIPN915459
Device Catalogue Number004551003
Device Lot Number2106331
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2023
Supplement Date Received by Manufacturer05/31/2023
Initial Report FDA Received Date05/19/2023
Supplement Report FDA Received Date06/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown